# SDR QXEA200300857

- Difficulty date: July 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,079 hours, 2,285 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EUG- FIRE SYSTEM FAULT STATUS MESSAGE. CYCLED CB FIREX A&B PER PMM 4-1-0 AND PERFORMED FIRE SYSTEM TEST. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
